A weakened asymptotic monogeny condition
Matematičeskie zametki, Tome 60 (1996) no. 6, pp. 902-911
Cet article a éte moissonné depuis la source Math-Net.Ru
Functions of one complex variable that satisfy a weakened asymptotic monogeny condition are proved to be holomorphic.
@article{MZM_1996_60_6_a11,
author = {D. S. Telyakovskii},
title = {A~weakened asymptotic monogeny condition},
journal = {Matemati\v{c}eskie zametki},
pages = {902--911},
year = {1996},
volume = {60},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_6_a11/}
}
D. S. Telyakovskii. A weakened asymptotic monogeny condition. Matematičeskie zametki, Tome 60 (1996) no. 6, pp. 902-911. http://geodesic.mathdoc.fr/item/MZM_1996_60_6_a11/
[1] Menshov D. E., “Ob asimptoticheskoi monogennosti”, Matem. sb., 1 (43) (1936), 189–210 | Zbl
[2] Telyakovskii D. S., “Ob asimptoticheski monogennykh ogranichennykh funktsiyakh”, Matem. sb., 129 (172) (1986), 434–439 | MR
[3] Telyakovskii D. S., “Ob asimptoticheski monogennykh funktsiyakh”, Tr. MIRAN, 198, Nauka, M., 1992, 186–192 | MR | Zbl
[4] Telyakovskii D. S., “Obobschenie teoremy D. E. Menshova ob asimptoticheski monogennykh funktsiyakh”, Vestn. MGU. Ser. 1. Matem., mekh., 1992, no. 4, 68–71 | MR
[5] Dolzhenko E. P., “Raboty D. E. Menshova po teorii analiticheskikh funktsii i sovremennoe sostoyanie teorii monogennosti”, UMN, 47:5 (287) (1992), 67–96 | MR | Zbl